Discussions that mention pravachol

High Cholesterol board


Recently I had a lot of leg pain while taking Pravachol. I stopped taking Pravachol and the pain subsided but did not go away completely. My chiropractor thinks I am also having sciatic problems. After a month of not taking Pravachol I started the medication once again. First day I was dizzy all day and leg discomfort is on the increase. I have tried Lipitor, Crestor, and Pravachol, all caused leg pain and lately, dizziness. I want to follow the doctors direction but it is very difficult to do with such severe side effects.
When my doctor decided I should try Pravachol I was reluctant - but went along with his recomendations. Initially I took 40 mg a day and then on my own reduced the dosage to 20mg a day. I have exercised regulary ie. jogging, stairmaster, and free weights for years.

I began experiencing extensive leg pains after about four to five months on Pravachol. The pain was a combination of upper leg cramps,and persistent muscle fatigue in my legs. after taking myself of this medication - it took over six months for the cramping and muscle fatigue to subside.